# SDR AALA2009031400592

- Difficulty date: March 14, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Aircraft time: 711,999 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  FORWARD LEFT HAND OVERWING HATCH BOTTOM EXIT LIGHT INOPERATIVE. REPLACED BATTERY PACK FOR LIGHT AT FORWARD LEFT HAND OVERWING HATCH BOTTOM EXIT.
